Belotero eye fillers. What is the cause of this puffiness?
Doctor Answers 6
Puffiness from Filler
Puffiness after Belotero and sty
Uneven Fillers under the eye from Belotero
I would definitely consult your treating physician to make sure that you don't have an infection or an allergic reaction from the product. Best, Dr. Green
You might also like...
Needs a recheck
Sometimes there is asymmetric swelling that needs to be evaluated. Plus any previous asymmetry should be evaluated.
Lymphatic puffiness is related to the body metabolizing the product and can be uneven.
Belotero and eye puffiness
Belotero eye fillers
There are many causes to the puffiness under eyes from fillers, sometimes it can be caused by a disturbance in your lymphatics or the actual filler itself. It is important that you go back to your injector so that they can advise you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.